Skip to Main Content
Skip Nav Destination
GEOREF RECORD

Fowler DMO and time migration for transversely isotropic media

John Anderson, Tariq Alkhalifah and Ilya Tsvankin
Fowler DMO and time migration for transversely isotropic media
Geophysics (June 1996) 61 (3): 835-845


ISSN: 0016-8033
EISSN: 1942-2156
Coden: GPYSA7
Serial Title: Geophysics
Serial Volume: 61
Serial Issue: 3
Title: Fowler DMO and time migration for transversely isotropic media
Affiliation: Mobil E & P Technical Center, Dallas, TX, United States
Pages: 835-845
Published: 199606
Text Language: English
Publisher: Society of Exploration Geophysicists, Tulsa, OK, United States
References: 17
Accession Number: 1996-051872
Categories: Applied geophysics
Document Type: Serial
Bibliographic Level: Analytic
Illustration Description: illus.
Secondary Affiliation: Colorado School of Mines, USA, United States
Country of Publication: United States
Secondary Affiliation: GeoRef, Copyright 2017, American Geosciences Institute.
Update Code: 199617
Close Modal

or Create an Account

Close Modal
Close Modal